Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Finished course of amoxicillin, commenced clarithromycin. Feeling sick. Due to taking two doses together?

I have just commenced clarithromycin 500 mg, one twice daily only I have just finished course of amoxicillin one 3 times daily and automatically took one tablet at 1pm and one at 5pm in order to fit the third dose in which obviously I will not need!! I feel really sick now so would this be from takin the 2 doses so close together? Thanks Michelle
Asked On : Sat, 23 Mar 2013
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
Hello dear Michelle!

Taking two doses of amox close together will not cause such symptoms of feeling sick.Hence remove it from your mind that amox is causing the symptoms.
Cause for your symptoms is underlying illness for which you are on treatment.This illness itself is causing such feeling of being sick.
So complete the treatment as advised and get blood tests done for cause of your illness so that definitive treatment can be started.
Consult with a good physician for clinical correlation and treatment.
Hope this could help you better.
For more queries you can write to us.
Wish you good health.
Answered: Sat, 23 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor